# SDR SWAA2021110539215

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737*
- Aircraft serial: 32543
- Aircraft time: 46,782 hours, 27,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE NOT SECURE ; / [01] REINSTALLED L1 SLIDE INTO SLIDE CASE AS PER MT725-61-06 AND  M/M 25-66-00
